Alert archive / Mississippi / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 113, NWS New Orleans, LA
NWS New Orleans, LA issued this severe thunderstorm warning at Nov 1, 2018, 4:54 AM CDT for Hancock County, Harrison County, Pearl River County, Mississippi; Saint Tammany Parish, Louisiana. It was in force for 36 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 1, 2018, 4:54 AM CDT (09:54 UTC)
- Expired
- Nov 1, 2018, 5:30 AM CDT
- In force
- 36 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Saint Tammany Parish, LA, Hancock County, MS, Harrison County, MS, Pearl River County, MS
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 1, 4:55 AM CDT | TSTM WND DMG | Mcneil, MS | WIDESPREAD DAMAGE IN MCNEIL ALONG STEEPHOLLOW RD FROM WEST OF I-59 TO HWY 53. FIRE DEPARTMENT ON BARTH RD HAD THE DOORS BLOWN OFF AS WELL. |
| Nov 1, 5:22 AM CDT | TSTM WND DMG | 5 Nnw Kiln, MS | TREE DOWN ON CUEVAS TOWN RD NEAR SAVANNAH CURVE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 31, 11:07 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 9.9 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 90 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 957 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 155 m²/s²
- 0-3 km storm-relative helicity
- 214 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.4
The text
As transmitted.
879
WUUS54 KLIX 010954
SVRLIX
LAC103-MSC045-047-109-011030-
/O.NEW.KLIX.SV.W.0113.181101T0954Z-181101T1030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service New Orleans LA
454 AM CDT THU NOV 1 2018
The National Weather Service in New Orleans has issued a
* Severe Thunderstorm Warning for...
Central St. Tammany Parish in southeastern Louisiana...
Northwestern Harrison County in southeastern Mississippi...
Hancock County in southern Mississippi...
Southern Pearl River County in southern Mississippi...
* Until 530 AM CDT.
* At 454 AM CDT, severe thunderstorms were located along a line
extending from near Picayune to near Pearl River to near Lacombe,
moving east at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Slidell, Picayune, Diamondhead, Pearl River, Kiln, Lacombe, Mcneil,
Stennis Space Center and Slidell Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in New Orleans.
&&
A Tornado Watch remains in effect until 700 AM CDT for southeastern
Louisiana...and southern and southeastern Mississippi.
LAT...LON 3065 8934 3065 8925 3068 8923 3055 8923
3033 8944 3025 8994 3026 8998 3041 8984
3060 8984 3078 8934
TIME...MOT...LOC 0954Z 254DEG 41KT 3055 8977 3043 8978 3032 8988
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
321 follow-up statement
912
WWUS54 KLIX 011016
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
516 AM CDT THU NOV 1 2018
LAC103-011025-
/O.CAN.KLIX.SV.W.0113.000000T0000Z-181101T1030Z/
St. Tammany LA-
516 AM CDT THU NOV 1 2018
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ST. TAMMANY PARISH IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 900 AM CDT for southeastern
Louisiana...and southern and southeastern Mississippi.
LAT...LON 3065 8934 3065 8924 3068 8923 3055 8923
3033 8944 3030 8964 3034 8963 3040 8968
3046 8969 3052 8977 3061 8982 3078 8934
TIME...MOT...LOC 1015Z 270DEG 37KT 3057 8951 3045 8953 3034 8963
$$
MSC045-047-109-011030-
/O.CON.KLIX.SV.W.0113.000000T0000Z-181101T1030Z/
Harrison MS-Hancock MS-Pearl River MS-
516 AM CDT THU NOV 1 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM CDT
FOR NORTHWESTERN HARRISON...HANCOCK AND SOUTHERN PEARL RIVER
COUNTIES...
At 515 AM CDT, severe thunderstorms were located along a line
extending from 9 miles southeast of Mcneil to near Kiln to near
Stennis Space Center, moving east at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Picayune, Diamondhead, Mcneil, Kiln and Stennis Space Center.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into a
small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
New Orleans.
&&
A Tornado Watch remains in effect until 900 AM CDT for southeastern
Louisiana...and southern and southeastern Mississippi.
LAT...LON 3065 8934 3065 8924 3068 8923 3055 8923
3033 8944 3030 8964 3034 8963 3040 8968
3046 8969 3052 8977 3061 8982 3078 8934
TIME...MOT...LOC 1015Z 270DEG 37KT 3057 8951 3045 8953 3034 8963
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
32What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 1, 4:39 AM CDT, 15 minutes earlier.
Area forecast discussion, Nov 1, 4:39 AM CDT, 15 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
439 AM CDT Thu Nov 1 2018
.SYNOPSIS...
Regional radars showed line of storms, from east of Jackson to
Lake Pontchartrain to Morgan City, and scattered to numerous
showers were ahead of this line of storms, mainly over the east
half of forecast area. Special 06z sounding revealed surface base
cape value 2300 j/kg and precipitable water value of 1.7 inches.
Veering winds were still in play with a south wind of 45kts at
850mb and a southwest wind of 50kts at 500mb. Modest or skinny
cape values were noted above -20c. However, dry layer was noted
from 500mb to 400mb.
Latest surface analysis showed a 1003mb low over west Tennessee
with a cold front extending south to southwest Mississippi to
Lafayette to northwest Gulf. Pressure gradient of 4mb was located
across the forecast area. With 45kts at 850mb and surface temps
holding the 70s, surface winds have not decoupled and winds remain
breezy to windy ahead of the front. Wind
Upper air analysis and satellite imagery showed a vigorous wave
over Oklahoma to north central Texas. A 110 knot jet max was noted
over south texas to southwest Louisiana.
&&
.DISCUSSION...
The threat of severe weather will exist across central and
eastern portions of our forecast area this morning. With veering
winds with height ahead of the line of storms and drying in the
mid layers, isolated tornadoes and damaging winds through will
be the threat this morning. Progressive pattern will allow convection
to push east across the forecast area this morning. Will delay ZFP
and AFD to capture the stable approaching from the west this morning
through this afternoon. Ergo, look for several WCN for
updates west to east this morning. Wave has created strong winds
ahead of the wave but cold air advection is modest. As a result,
moderate winds are expected and air mass will be cool. Several
waves on the back side of the main trough will maintain northwest
flow through Saturday.
The next system will increase heights over Lower Mississippi
Valley late Saturday through early next week. GFS and EURO diverge
with the next system. GFS brings a wave across south Texas
becoming negatively tilted across east Texas Sunday night while
EURO maintain a broad trough over central CONUS. Will introduce
rain chances Sunday night and good chance of rain Monday into
Tuesday. Temperatures will return above normal next week.
&&
.AVIATION...
TAFs will completely hinge on the line of thunderstorms moving
across southeast Louisiana and southeastern Mississippi this
morning. Once the line passes through from west to east,
conditions will improve greatly.
&&
.MARINE...
Wind speeds and seas will be elevated this morning as the local
pressure tightens due to a surface low tracking through the Lower
MS Valley and to the northeast. That cold front should push
through the coastal waters this afternoon and evening. Winds will
likely relax this afternoon after frontal passage. Cold air
advection is modest and northwest winds should remain below SCA
tonight. Additional headlines will be needed tonight after the
front. After the front passes through, a short period of offshore
flow will ensue and should persist through early Saturday.
&&
.DECISION SUPPORT...
DSS code: Orange.
Deployed: None.
Activation: None.
Activities: Slight/Enhanced Risk of severe through noon today.
Slight Risk of excessive rainfall first half of today.
Decision Support Services (DSS) Code Legend
Green = No weather impacts that require action.
Blue = Long-fused watch, warning, or advisory in effect or
high visibility event; Marginal risk severe or
excessive rain.
Yellow = Heightened impacts with short-fused watch, warning or
advisory issuances; radar support for Slight risk severe
or excessive rain.
Orange = High Impacts; Enhanced risk severe; nearby tropical
events; HazMat or other large episodes.
Red = Full engagement for moderate to high risk of severe
and/or excessive rain; direct tropical threats; Events
of National Significance.
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 68 48 63 46 / 70 10 10 0
BTR 70 49 65 45 / 60 10 10 0
ASD 74 53 66 47 / 100 10 10 0
MSY 73 55 66 54 / 100 10 10 0
GPT 74 55 65 50 / 100 20 10 0
PQL 76 56 66 45 / 100 20 10 0
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...None.
GM...Small Craft Advisory until 1 PM CDT this afternoon for GMZ530-
532-534-536-538-550-552-555-570-572.
Small Craft Advisory until 7 PM CDT this evening for GMZ557-575-
577.
MS...None.
GM...Small Craft Advisory until 1 PM CDT this afternoon for GMZ532-
534-536-538-550-552-555-570-572.
Small Craft Advisory until 7 PM CDT this evening for GMZ575-577.
&&Hazardous weather outlook, Oct 31, 9:42 PM CDT, 7 hours 12 minutes before
Hazardous Weather Outlook National Weather Service New Orleans LA 942 PM CDT Wed Oct 31 2018 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-011445- Lake Pontchartrain and Lake Maurepas-Mississippi Sound- Lake Borgne-Chandeleur Sound-Breton Sound- Coastal Waters from Port Fourchon LA to Lower Atchafalaya River LA out 20 nm- Coastal waters from the Southwest Pass of the Mississippi River to Port Fourchon Louisiana out 20 NM- Coastal Waters from Boothville LA to Southwest Pass of the Mississippi River out 20 nm- Coastal waters from Pascagoula Mississippi to Stake Island out 20 NM- Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya River LA from 20 to 60 NM- Coastal waters from Southwest Pass of the Mississippi River to Port Fourchon Louisiana from 20 to 60 NM- Coastal Waters from Stake Island LA to Southwest Pass of the Mississippi River from 20 to 60 nm- Coastal waters from Pascagoula Mississippi to Stake Island Louisiana out 20 to 60 NM-Pointe Coupee-West Feliciana- East Feliciana-St. Helena-Washington-St. Tammany-Iberville- West Baton Rouge-East Baton Rouge-Ascension-Livingston-Assumption- St. James-St. John The Baptist-Upper Lafourche-St. Charles- Upper Jefferson-Orleans-Upper Plaquemines-Upper St. Bernard- Upper Terrebonne-Lower Terrebonne-Lower Lafourche-Lower Jefferson- Lower Plaquemines-Lower St. Bernard-Northern Tangipahoa- Southern Tangipahoa-Wilkinson-Amite-Pike-Walthall-Pearl River- Hancock-Harrison-Jackson- 942 PM CDT Wed Oct 31 2018 This Hazardous Weather Outlook is for portions of Southeast Louisiana...South Mississippi and the adjacent coastal waters. .DAY ONE...Tonight Widespread strong to severe thunderstorms will be expected tonight across most of southeast Louisiana and south Mississippi, starting in areas near and north and west of metro Baton Rouge between 11 pm and 3 am, and spreading southeast to metro New Orleans possibly extreme coastal southeast Louisiana and much of coastal Mississippi by 7 am. A squall line of thunderstorms will race east and likely produce strong to damaging straight line winds in excess of 50 to 60 mph. In addition, some storms along the squall line and out ahead of the line may produce large hail and isolated tornadoes, some of which may be strong or long tracked. Additionally, heavy rainfall will deliver localized flash flooding. Hazardous wave conditions to small craft due to stronger winds are expected across most of the marine area including the tidal lakes, sounds and coastal waters. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Expect a continued risk of strong to severe thunderstorms early Thursday across extreme southeast Louisiana and southeast Mississippi. All modes of severe weather will persist with damaging straight line winds, hail, and isolated tornadoes. Locally heavy rainfall may also deliver localized flash flooding. A small craft advisory for stronger winds and hazardous seas to small craft will remain in effect for much of Thursday across most of the coastal waters. No additional threats of severe or hazardous weather are expected through Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation will be required later tonight and Thursday morning. TD
In the hours before
Special weather statement, Nov 1, 3:31 AM CDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service New Orleans LA
331 AM CDT THU NOV 1 2018
LAZ040-046-049-050-056>059-065-066-072-010900-
Lower Terrebonne-Livingston-Iberville-Ascension-Upper
Terrebonne-Southern Tangipahoa-Assumption-St. John The Baptist-Upper
Lafourche-St. Tammany-St. James-
331 AM CDT THU NOV 1 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN ST. JOHN THE
BAPTIST...ASCENSION...ST. JAMES...SOUTHWESTERN ST. TAMMANY...
NORTHWESTERN TERREBONNE...SOUTHERN LIVINGSTON...SOUTHEASTERN
IBERVILLE...SOUTHERN TANGIPAHOA...NORTHWESTERN LAFOURCHE AND
ASSUMPTION PARISHES...
At 331 AM CDT, radar indicated strong thunderstorms were located
along a line extending from near Livingston to 6 miles north of
Pierre Part to near Ellerslie. Movement was east at 55 mph.
Winds in excess of 40 mph are possible with these storms.
Locations impacted include...
Thibodaux, Gonzales, Donaldsonville, Napoleonville, Reserve, Laplace,
St. Gabriel, Ponchatoula, Gramercy, Lutcher, White Castle, Sorrento,
French Settlement, Madisonville, Port Vincent, Springfield,
Schriever, Geismer, Garyville and Supreme.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in New Orleans.
A Tornado Watch remains in effect until 700 AM CDT for southeastern
Louisiana.
LAT...LON 3034 9093 3034 9090 3046 9079 3039 9010
3037 9013 3038 9023 3017 9043 3005 9061
2950 9087 2954 9125 2960 9119 2959 9116
2963 9108 2965 9111 2981 9110 2986 9120
2997 9126 3004 9122 3003 9124 3006 9128
TIME...MOT...LOC 0831Z 270DEG 48KT 3044 9077 3006 9123 2964 9142
32Special weather statement, Nov 1, 3:34 AM CDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service New Orleans LA
334 AM CDT THU NOV 1 2018
LAZ037-039-040-071-072-MSZ070-071-010900-
Washington-St. Helena-Northern Tangipahoa-Southern Tangipahoa-St.
Tammany-Pike-Walthall-
334 AM CDT THU NOV 1 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN ST.
HELENA...NORTHWESTERN ST. TAMMANY...TANGIPAHOA AND WESTERN WASHINGTON
PARISHES...SOUTHWESTERN WALTHALL AND SOUTHERN PIKE COUNTIES...
At 334 AM CDT, radar indicated strong thunderstorms were located
along a line extending from near Bogue Chitto to near Kentwood.
Movement was east at 35 mph.
Winds in excess of 40 mph are possible with these storms.
Locations impacted include...
Hammond, Franklinton, Amite, Ponchatoula, Amite City, Kentwood,
Independence, Roseland, Folsom, Sun, Osyka, Enon, Mount Herman,
Wilmer, Natalbany, Robert, Tangipahoa and Tickfaw.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in New Orleans.
A Tornado Watch remains in effect until 700 AM CDT for southeastern
Louisiana...and southern Mississippi.
LAT...LON 3113 9019 3059 8990 3041 9052 3100 9065
3100 9055 3103 9054
TIME...MOT...LOC 0834Z 267DEG 31KT 3142 9051 3097 9056
32Special weather statement, Nov 1, 3:48 AM CDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service New Orleans LA
348 AM CDT THU NOV 1 2018
LAZ039-071-MSZ070-071-010915-
Washington-Northern Tangipahoa-Pike-Walthall-
348 AM CDT THU NOV 1 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTH CENTRAL
TANGIPAHOA AND NORTHWESTERN WASHINGTON PARISHES...WALTHALL AND PIKE
COUNTIES...
At 347 AM CDT, radar indicated strong thunderstorms were located
along a line extending from near Ruth to near Osyka. Movement was
east at 40 mph.
Winds in excess of 40 mph are possible with these storms.
Locations impacted include...
Mccomb, Magnolia, Tylertown and Salem.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in New Orleans.
A Tornado Watch remains in effect until 700 AM CDT for southeastern
Louisiana...and southern Mississippi.
LAT...LON 3135 9009 3133 9008 3134 9004 3128 9004
3098 9006 3097 9046 3135 9044
TIME...MOT...LOC 0847Z 271DEG 35KT 3137 9038 3099 9040
32Special weather statement, Nov 1, 4:05 AM CDT, 49 minutes before
Special Weather Statement
National Weather Service New Orleans LA
405 AM CDT THU NOV 1 2018
LAZ049-050-056>061-065-066-072-010930-
Lower Terrebonne-St. Charles-Livingston-Ascension-Upper
Terrebonne-Southern Tangipahoa-Assumption-St. John The Baptist-Upper
Lafourche-St. James-Upper Jefferson-
405 AM CDT THU NOV 1 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ST. JOHN THE BAPTIST...
EAST CENTRAL ASCENSION...ST. JAMES...NORTHWESTERN ST. CHARLES...
NORTHWESTERN TERREBONNE...SOUTHEASTERN LIVINGSTON...SOUTHEASTERN
TANGIPAHOA...NORTHWESTERN LAFOURCHE...NORTHWESTERN JEFFERSON AND
SOUTHEASTERN ASSUMPTION PARISHES...
At 404 AM CDT, radar indicated strong thunderstorms were located
along a line extending from 6 miles east of Whitehall to 10 miles
south of Bayou Vista. Movement was east at 65 mph.
Winds in excess of 40 mph are possible with these storms.
Locations impacted include...
Houma, Thibodaux, Reserve, Hahnville, Laplace, Gramercy, Lutcher,
Mathews, Schriever, Montz, Luling, Garyville, Boutte, Supreme,
Raceland, Chackbay, Destrehan, Bayou Cane, St. Rose and Killona.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in New Orleans.
A Tornado Watch remains in effect until 700 AM CDT for southeastern
Louisiana.
LAT...LON 2954 9127 2960 9119 2963 9108 2977 9110
3031 9059 3033 9052 3030 9056 3019 9060
3017 9057 3018 9047 3028 9040 3034 9047
3039 9024 3029 9030 3019 9043 3012 9043
3006 9038 3003 9022 2956 9066 2948 9128
TIME...MOT...LOC 0904Z 257DEG 58KT 3027 9059 2954 9127
32Special weather statement, Nov 1, 4:39 AM CDT, 15 minutes before
Special Weather Statement
National Weather Service New Orleans LA
439 AM CDT THU NOV 1 2018
LAZ058>065-011030-
Orleans LA-Upper St. Bernard LA-St. Charles LA-Upper Terrebonne LA-
St. John The Baptist LA-Upper Lafourche LA-Upper Plaquemines LA-
Upper Jefferson LA-
439 AM CDT THU NOV 1 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ST. JOHN THE
BAPTIST...WEST CENTRAL ST. BERNARD...ST. CHARLES...ORLEANS...
NORTHWESTERN LAFOURCHE...NORTHWESTERN JEFFERSON AND NORTHWESTERN
PLAQUEMINES PARISHES UNTIL 530 AM CDT...
At 439 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles east of Laplace to near Thibodaux.
Movement was southeast at 40 mph.
Nickel size hail and winds in excess of 30 mph will be possible with
these storms.
Locations impacted include...
New Orleans, Thibodaux, Chalmette, Avondale, Metairie, Hahnville,
Laplace, Marrero, Harvey, East New Orleans, Timberlane, Belle Chasse,
Jefferson, Gretna, Harahan, Westwego, Jean Lafitte, Montz, Luling and
River Ridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Tornado Watch remains in effect until 700 AM CDT for southeastern
Louisiana.
LAT...LON 2975 9086 2990 9069 2989 9067 2992 9066
3012 9043 3006 9037 3002 9011 3003 9003
3006 9003 3004 9002 3006 8997 3015 8988
3015 8985 3011 8985 3010 8982 3014 8975
3014 8972 2971 9014
TIME...MOT...LOC 0939Z 314DEG 33KT 3010 9036 2976 9076
KLGSpecial weather statement, Nov 1, 4:47 AM CDT, 7 minutes before
Special Weather Statement
National Weather Service New Orleans LA
447 AM CDT THU NOV 1 2018
LAZ059>061-065>067-011015-
Lower Terrebonne-St. Charles-Upper Terrebonne-Lower Lafourche-Upper
Lafourche-Upper Jefferson-
447 AM CDT THU NOV 1 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL ST. CHARLES...
TERREBONNE...CENTRAL LAFOURCHE AND WEST CENTRAL JEFFERSON PARISHES...
At 447 AM CDT, a strong thunderstorm was located 11 miles northwest
of Dulac, or 12 miles southwest of Houma, moving east at 35 mph.
Winds in excess of 30 to 40 mph and pea size hail are possible with
this storm.
Locations impacted include...
Houma, Cut Off, Galliano, Larose, Lockport, Mathews, Schriever, Gray,
Chauvin, Dulac, Raceland, Montegut, Bayou Cane, Cocodrie, Tambour Bay
Buoy and Lumcon Center Buoy.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 2910 9085 2924 9125 2933 9117 2925 9113
2926 9112 2936 9116 2976 9087 2971 9012
2924 9039 2930 9040 2934 9045 2928 9058
2922 9056 2922 9053 2921 9054 2922 9064
2914 9065 2909 9086
TIME...MOT...LOC 0947Z 250DEG 32KT 2945 9086
KLGThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 1, 1:31 AM CDT | Severe Thunderstorm Warning | LIX | Wilkinson | 59 min |
| Nov 1, 2:32 AM CDT | Special Weather Statement | LIX | Amite | 28 min |
| Nov 1, 2:56 AM CDT | Severe Thunderstorm Warning | LIX | Walthall | 34 min |
| Nov 1, 3:05 AM CDT | Severe Thunderstorm Warning | LIX | Amite, Pike | 25 min |
| Nov 1, 3:08 AM CDT | Special Weather Statement | LIX | Amite | 37 min |
| Nov 1, 3:38 AM CDT | Tornado Warning | LIX | Pearl River, Walthall | 37 min |
| Nov 1, 3:48 AM CDT | Special Weather Statement | LIX | Pike, Walthall | 27 min |
| Nov 1, 4:22 AM CDT | Severe Thunderstorm Warning | LIX | Pearl River | 38 min |
| Nov 1, 4:25 AM CDT | Severe Thunderstorm Warning | LIX | Pearl River | 35 min |
| Nov 1, 4:27 AM CDT | Tornado Warning | LIX | Pearl River | 15 min |
| Nov 1, 4:53 AM CDT | Severe Thunderstorm Warning | LIX | Pearl River | 37 min |
| Nov 1, 5:12 AM CDT | Tornado Warning | LIX | Pearl River | 20 min |
| Nov 1, 5:28 AM CDT | Severe Thunderstorm Warning | LIX | Hancock, Harrison | 32 min |
| Nov 1, 5:39 AM CDT | Areal Flood Advisory | LIX | Pearl River | 3 hr |
| Nov 1, 5:42 AM CDT | Special Weather Statement | LIX | Hancock | 18 min |
| Nov 1, 5:45 AM CDT | Severe Thunderstorm Warning | LIX | Hancock, Harrison | 17 min |
| Nov 1, 5:57 AM CDT | Tornado Warning | LIX | Harrison, Jackson | 33 min |
| Nov 1, 6:00 AM CDT | Severe Thunderstorm Warning | LIX | Harrison, Jackson | 30 min |
| Nov 1, 6:24 AM CDT | Severe Thunderstorm Warning | LIX | Jackson | 36 min |
| Nov 1, 6:25 AM CDT | Severe Thunderstorm Warning | LIX | Jackson | 35 min |
| Nov 1, 6:48 AM CDT | Tornado Warning | LIX | Jackson | 27 min |
| Nov 1, 1:25 AM CDT | Special Marine Warning | LIX | 20 min | |
| Nov 1, 1:49 AM CDT | Special Marine Warning | LIX | 56 min | |
| Nov 1, 1:53 AM CDT | Special Weather Statement | LIX | East Feliciana, Pointe Coupee, West Baton Rouge, West Feliciana | 52 min |
| Nov 1, 2:46 AM CDT | Special Marine Warning | LIX | 59 min | |
| Nov 1, 2:56 AM CDT | Special Weather Statement | LIX | Saint John the Baptist | 49 min |
| Nov 1, 3:14 AM CDT | Special Marine Warning | LIX | 46 min | |
| Nov 1, 3:27 AM CDT | Severe Thunderstorm Warning | LIX | Livingston, Saint Helena, Tangipahoa | 33 min |
| Nov 1, 3:31 AM CDT | Special Weather Statement | LIX | Ascension, Assumption, Livingston, Saint James, Saint John the Baptist | 29 min |
| Nov 1, 3:34 AM CDT | Special Weather Statement | LIX | Tangipahoa, Washington | 26 min |
| Nov 1, 3:48 AM CDT | Special Marine Warning | LIX | 57 min | |
| Nov 1, 3:55 AM CDT | Severe Thunderstorm Warning | LIX | Livingston, Saint John the Baptist, Saint Tammany, Tangipahoa | 35 min |
| Nov 1, 3:58 AM CDT | Severe Thunderstorm Warning | LIX | Saint Tammany, Tangipahoa, Washington | 32 min |
| Nov 1, 4:03 AM CDT | Special Marine Warning | LIX | 27 min | |
| Nov 1, 4:05 AM CDT | Special Weather Statement | LIX | Saint Charles, Saint James, Saint John the Baptist | 25 min |
| Nov 1, 4:11 AM CDT | Severe Thunderstorm Warning | LIX | Lafourche | 34 min |
| Nov 1, 4:15 AM CDT | Severe Thunderstorm Warning | LIX | Assumption, Lafourche, Terrebonne | 30 min |
| Nov 1, 4:24 AM CDT | Special Marine Warning | LIX | 66 min | |
| Nov 1, 4:39 AM CDT | Special Weather Statement | LIX | Orleans, Saint Charles | 51 min |
| Nov 1, 4:43 AM CDT | Special Marine Warning | LIX | 32 min | |
| Nov 1, 4:47 AM CDT | Special Weather Statement | LIX | Lafourche, Terrebonne | 28 min |
| Nov 1, 4:50 AM CDT | Special Marine Warning | LIX | 10 min | |
| Nov 1, 5:05 AM CDT | Areal Flood Advisory | LIX | Saint Tammany | 3 hr |
| Nov 1, 5:10 AM CDT | Special Marine Warning | LIX | 65 min | |
| Nov 1, 5:13 AM CDT | Special Weather Statement | LIX | Jefferson, Lafourche, Terrebonne | 62 min |
| Nov 1, 5:20 AM CDT | Special Weather Statement | LIX | Orleans | 40 min |
| Nov 1, 5:25 AM CDT | Special Marine Warning | LIX | 50 min | |
| Nov 1, 5:43 AM CDT | Special Marine Warning | LIX | 32 min | |
| Nov 1, 5:55 AM CDT | Special Weather Statement | LIX | Orleans | 50 min |
| Nov 1, 6:00 AM CDT | Severe Thunderstorm Warning | LIX | Jefferson, Lafourche | 15 min |
| Nov 1, 6:06 AM CDT | Special Marine Warning | LIX | 54 min | |
| Nov 1, 6:10 AM CDT | Special Weather Statement | LIX | Jefferson, Plaquemines | 50 min |
| Nov 1, 6:13 AM CDT | Special Marine Warning | LIX | 62 min | |
| Nov 1, 6:26 AM CDT | Special Marine Warning | LIX | 49 min | |
| Nov 1, 6:35 AM CDT | Severe Thunderstorm Warning | LIX | Plaquemines | 55 min |
| Nov 1, 7:00 AM CDT | Special Marine Warning | LIX | 30 min | |
| Nov 1, 7:12 AM CDT | Special Marine Warning | LIX | 48 min | |
| Nov 1, 7:16 AM CDT | Special Marine Warning | LIX | 29 min | |
| Nov 1, 7:31 AM CDT | Special Marine Warning | LIX | 29 min | |
| Nov 1, 7:43 AM CDT | Special Marine Warning | LIX | 62 min | |
| Nov 1, 7:59 AM CDT | Special Marine Warning | LIX | 91 min | |
| Nov 1, 8:17 AM CDT | Special Marine Warning | LIX | 27 min | |
| Nov 1, 8:43 AM CDT | Special Marine Warning | LIX | 92 min | |
| Nov 1, 11:27 AM CDT | River Flood Warning | LIX | Saint Tammany | 23 hr |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2018Severe Thunderstorm Warnings in Louisiana, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.